wondermom Posted August 28, 2007 Share Posted August 28, 2007 My sister just called. (She lives at home yet.) She was worried because when she got home from work my mom was on the couch almost in tears because of severe pain in her thigh area (Both thighs). She asked my sister to get her pain pills. So I called my mom and asked her about it. She said it seems to have really gotten bad since her Zometa transfusion last Thursday. I noticed yesterday when I saw her she seemed a little uncomfortable but I guess today was really bad. She said she worked all day and was okay but when she got home it was bad. She sits all day at work so I am wondering if all the sitting and then standing and moving around caused her joints to be achey. I am hoping this is a side effect of the zometa. It seems like it has been one thing after another lately and it is starting to make me nervous. I guess the PET on Wednesday will answer most of my questions conclusively but right now I am just looking for some peace of mind. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.